advertisement
Question
Posted by: C. | 2007/03/28

Seeing elephants in my study!

Hi CS,

I'm asking you this because I fired my Psychiatrist and Psychologist, and will meet with new ones only when absolutely neccessary. I'm still using my BMD meds AS PRESCRIBED (turned into a very good girl), not using any street drugs of any sort whatsoever since I stopped on 31/01/2007.

Now, I started to see things again. Definate shapes i.e. spiders, dogs, cats hell even people and elephants from the corner of my eye. When I skrik and turn my head, it's gone, and I'm very relieved. This happens with regular intervals through the day and on a daily basis.

I asked the eye doc if there's something wrong with my eyes, you know, maybe I have an eye condition of sorts. He said no.

Isn't the Seroquel suppose to take care of this CS? It made it better, I'm not hallucinating anymore (well, only when I'm very tired but otherwise, no), but what else can cause me to see these things?

Please don't leave us again! We were lost without you!

Thanks doc.
xxx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, taking meds as prescribed and avoiding other chemicals, is an excellent start.
What you're describing wouldn't be an eye condition --- eyes register what's out there , maybe blurred, but they don't in themselves see what's not there apart from optical illusions. But one's brain organizes whatever the eyes see, and tries to make sense of it, and in the case of hallucinations may end up making too much sense ; and one may over-interpret ordinary objects one sees into more elaborate objcts not really there. So these do sound like some variety of illusion / hallucination --- its a reassuring sign of your basic sanity that you recognize them as abnormal and you're not convinced by them. But it'd be a good idea to have the situation assessed directly by a better local shrink. It could be an odd side-effect of one of your meds, or some interaction between them

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ANON | 2007/03/28

u definetly are nuts maybe you should your change medication it definetly aint working effectivey try relaxing when tired take a hot bubble bath that might help i used to get those i was worse felt insects moving on my head then i go totally bananas at work the other time that happened i took stationary scissors and cut all my hair off trying to find the lice its terrible i have been there

Reply to ANON

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement